# SDR SWIA202265554

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 43,899 hours, 40,905 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. NOSE GEAR STUCK DOWN. RAN QRH AND ALL 3 GEARS CAME DOWN WITH THE MANUAL RELEASE HANDLE.    (FLIGHT 5454 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24763990 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 24770251, CP 24770254, CP 24770524, CP 24770610, CP 24770616, CP 24770620, CP 24771358, CP 24764282 FOR THE WORK PERFORMED."
